Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have fever, cough, chest pain. Had tonsillectomy. Related?

My 6 year old son had tonsillectomy 3/7/13. He had no fever followng the surgery. One week ago, he started not feeling well. He had a 101 fever on 4/1/13 then was ok a few days. He got a 102 fever again on 4/5/13 and is coughing and complaining of his chest hurting. It is 4/7/13 and he still has fever and coughing, and chest pain. Is this related to his surgery or just something else?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
It should not have happened.
You can get an Chest Xray Posteroanterior view to rule out a Chest infection.
Secondly he needs a course of antibiotics.
Dont just start any antibiotic.
give him nutritious diet.
Consult your doctor as he knows which antibiotic he has given and which can be given next.
You have written which antibiotic otherwise i could have helped.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor